• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Official Benzo Fury WARNING HDEP-28 - indentified as 3,4-dichloromethylphenidate
#21
(11-06-2015, 04:35 PM)Kompressor Wrote: OK thanks. Was just wondering  how much experience you had with stims in general but obviously that was far from your 1st time. I just looked at your OP again and it's a pretty extreme reaction to a very small amount of HDEP-28. You not use anything else just before or on top of the HDEP?

Bar a few tokes on a weak cigarette containing Lebanese ingredients and my daily benzo intake, nothing. The cigarette was smoked some time before I ingested the fateful dose, and the special effects were pretty much gone by that point.
Reply
#22
I wonder if there's a drug interaction between this and benzodiazepines? The structure isn't all that far away from some of the quinolone antibiotics, which can act as negative allosteric modulators of GABA (i.e. the opposite effect to benzodiazepines). NSAIDs can amplify the side-effects of quinolones and some of the ingredients you might find in Lebanese cigarettes have complex interactions with the same targets as the NSAIDs. There's no evidence for any of this, but I don't think it's out of the question. Did people find HDMP-28 particularly anxiogenic in comparison to other phenidates?
Reply
#23
Can't find the referenced sample on wedinos; was it something else sold as HDEP-28? A white powder looking similar to another powder really isn't anything to go on so it's just a matter of waiting; as far as I can see they have only made identification mistakes with very rare compounds. It is certainly possible that something isn't what it's meant to be though which is worth remembering when something falls throught the letter box.
"Do what thou wilt shall be the whole of the law"
Reply
#24
When are you hoping to here back about this?

had a very similar experience with this chemical from OBF. I redosed quickly as nothing was seeming to happen and I was in a right state, with my heart going crazy, and having trouble breathing. Yesterday I found a good dose (tiny compared to a line of EPH) and was fun taken with diclazepam but by the evening it started redosing to quickly and again just lost it but added paranoia and hallucinations. I might think I'll leave
Batch alone for a bit.

I'm would suggest everybody either be EXTREMELY careful with this stuff or just wait till there is more info on it. This is not a EHP like a lot of sites are stating.
Reply
#25
This is far maore active than EPH. 2 drugs, regardless of how similiar they are, are very different.
"To fall in hell or soar angelic you need a pinch of psychedelic".
Humphry Osmond to Aldous Huxley (in a book)

https://www.youtube.com/watch?v=fxGqcCeV3qk
Reply
#26
Went through 500mg of this last night with girlfriend, over a couple hours.


Its nice, subtle amphetaminey energy and smooth. Barely effected my heart rate too, even at like 150mg insuf

Oh it vapes in an ecig OK tpoo.
ned - i just wanted a code to go and hav a look but yee hav ruined it now acting like scientolagists with the code...seriously yee say im a prick just take a step back there
Reply
#27
(16-06-2015, 04:23 PM)Anarch Wrote: Went through 500mg of this last night with girlfriend, over a couple hours.
 

Its nice, subtle amphetaminey energy and smooth. Barely effected my heart rate too, even at like 150mg insuf

Oh it vapes in an ecig OK tpoo.

From OBF or elsewhere?
Reply
#28
(11-06-2015, 08:33 PM)niflheim Wrote:  Did people find HDMP-28 particularly anxiogenic in comparison to other phenidates?

HDMP-28 seems rather smooth and nice - certainly a huge impovement on EPHs ratty anxious edge.
"Do what thou wilt shall be the whole of the law"
Reply
#29
Just to add an update about this in the interests of harm reduction - I'm not sure if it was just OBF's stuff or generally, but this is very potent and produces a lot of residiual stimulation.  Even at 40 mg range. It's deceiving because initially it's quite sedating, probably due to high SERT affinity, without the buzz of EPH, but later on the palpatations became uncomfortable and heart rate was elevated for a good while. Took a few benzos to return to normal.  (was reaching 150 bpm) Very unpleasant,the rest of it was thrown away. Stick with known substances (legal/ilegal) not this - its the type of susbstance that gives weight to the upcoming ban,
Reply
#30
Going to add to this even now it's now been banned.

I got one gram of this from OBF and did a quick dab allergy test then ten minutes later i proceeded to bump around 30-40mg.... nothing left it ten minutes, would usually feel some effect from phenidates I've taken by now. Proceeded to snort around 60-80mg and within 5 minutes I knew I'd seriously made a big mistake. 

Waited it out for 5 minutes and i was feeling like things were going to take a serious turn for the worse so I proceeded with 2.5mg clonazolam (some benzo tolerance) as I knew it was an overdose ... blacked out and woke up just 2 hours later with extreme hallucinations, paranoia, full blown psychosis which persisted for 2 days whilst in hospital. Felt like a dream until I finally got to sleep after those two days of hell. 

Was administered phenazepam? and diazepam with little effect in hospital, seemed to bring me back around for an hour or two and then back to psychosis and blackouts. 

I don't know what it was but perhaps as previously mentioned  - 3-4ctmp?

I've had similar experiences after binging to long to ethylphenidate so that's it for me, calling it quits with phenidates a they seem to induce psychosis rarther quickly in myself if not conservative with use, a problem I don't get from other RC;s like MPA , 3FPM and Mephedrone when it was legal in the golden days.

....and of course, I'll never be using this vendor again and would advise you not to also when there's so many others out there, my case obviously wasn't and isolated one as proven by this thread.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.